# SDR UPS02837559

- Difficulty date: January 31, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 & 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A AFTER 2 HOURS IN FLIGHT LOST HYD QUANTITY TO STANDPIPE LEVEL, FOLLOWED EMERGENCY PROCEDURES, LANDING NORMAL FLAPS 23.  REMOVED AND REPLACED NR 2 AND NR 3 ENGINE DRIVEN PUMPS AND ASSOCIATED FILTERS.
